# SDR SWAA2025120240455

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 29,054 hours, 14,420 cycles
- System (JASC): 3810 · Potable Water System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STAR AMMONIA ODOR IN THE POTABLE WATER SYSTEM.   DRAINED POTABLE WATER TANK AND REPLACED AFT & FWD FILTERS PER AMM 38-10-00.
